# SDR Y2PA20150415001

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON20
- Aircraft serial: 298
- Aircraft time: 20,972 hours, 16,637 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pin
- Condition: Defective
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CREW REPORTED CARGO DOOR WARNING LIGHT ILLUMINATED & ALARMED IN THE DESCENT OUT OF FL 290.  CABIN PRESS GAUGES AT THE TIME OF OCCURRENCE SHOWED 7 PSI, 5000’ CABIN PRESS.  THE WARNING LIGHT TURNED OFF AT 5000’ MSL, 1.4 PSI & 2400’ OF CABIN PRESS.  CREW COMPLETED APPROPRIATE DOOR WARNING CHECKLIST & DECLARED EMER WITH ATC.  CREW ELECTED TO REMAIN ON PLANNED DESTINATION AIRPORT AS THEY HAD ALREADY BRIEFED, SET UP & PREPARED FOR THE APPROACH & ILS 34R WAS A STRAIGHT IN APPROACH.  ACFT LANDED WITHOUT FURTHER INCIDENT.  WHILE COMPLYING WITH OPERATIONAL TEST FOUND PIN F ON CONNECTOR P1 TO BE BAD.  REPLACED IAW DA20 WDM 52-30-25.  RE-COMPLIED WITH OPERATIONAL TEST OF CARGO DOOR IAW DA20 MM 52-70-6.  SYS CHECKED GOOD.  PERFORMED RIGGING CHECK IAW DA-20 MM 52-30-01.  RIGGING CHECKED GOOD WITH NO DEFECTS NOTED.
